# SDR AU970421

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38420722
- Condition: Failed
- Location: Apu Core Engine
- Component: Garrtt, GTCP85
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K, H

## Discrepancy

(AUS) APU FAILED - DEBRIS EXITING FROM EXHAUST - INVESTIGATION FOUNDTHAT THE TURBINE WHEEL AND SHAFT ASSEMBLY FAILED AND HUB SEPARATED DUE TO `HAFNIUM INCLUSION'
